# SDR SWAA2022041107433

- Difficulty date: December 5, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 57,696 hours, 28,954 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Elongated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PANEL 551GB I/B SUPPORT BEAM HAS ELONGATED ROD END ATTACH POINT. / REMOVED AND REPLACED LT WING PANEL 551GB I/B SUPPORT BEAM P/N 115A2759-13 IAW. AIPC 57-50-00-30 AND SRM 51-40-02 88920U 08DEC19
